Representations for Moore-Penrose inverses in Hilbert spaces
Let H-1, H-2 be two Hilbert spaces, and let T : H-1 --> H-2 be a bounded linear operator with closed range. We present some representations of the perturbation for the Moore-Penrose inverse in Hilbert spaces for the case that the perturbation does not change the range or the null space of the operator. (C) 2001 Elsevier Science Ltd. All rights reserved.
APPLIED MATHEMATICS LETTERS
(2001). Representations for Moore-Penrose inverses in Hilbert spaces. APPLIED MATHEMATICS LETTERS, 14(5), 599-604.
Available at: http://aquila.usm.edu/fac_pubs/3850